# SDR UALA2010092703565

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 59,924 hours, 21,993 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOME LIGHT WOULD NOT ILLUMINATE USING DOME LIGTH SWITCH OR WITH LIGHT OVERHEAD SWITCH ON. DOME LIGHT 3 LIGHTS BLOWS WHEN SWITCH IS TURNED ON LIGHT SHORTED NEED TO GET BEHIND LIGHT COVER ON SCREW STRIPPED NEED MORE TIME TO FIND SHORT. MECHANIC REPORTS THAT EMERGENCY LIGHT IN THIS DOME LIGHT ASSY ALSO DOES NOT WORK. RELAMPED DOME LIGHT WITH PROPER LAMP.  CK GOOD.  EMERGENCY LIGHT, FOUND WEAK GROUND AT LIGHT ASSY.  RESEATED CONNECTOR D41280P. GRND NOW NORMAL. EMERGENCY LIGHT NOW OPS NORMAL.
